Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Imbedding of abelian categories


Author: Saul Lubkin
Journal: Trans. Amer. Math. Soc. 97 (1960), 410-417
MSC: Primary 18.15
DOI: https://doi.org/10.1090/S0002-9947-1960-0169890-3
MathSciNet review: 0169890
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. A. Buchsbaum, Exact categories and duality, Trans. Amer. Math. Soc. vol. 80 (1955) pp. 1-34. MR 0074407 (17:579b)
  • [2] H. Cartan and S. Eilenberg, Homological algebra, Princeton University Press, 1956. MR 0077480 (17:1040e)
  • [3] S. Eilenberg and S. MacLane, General theory of natural equivalences, Trans. Amer. Math. Soc. vol. 58 (1945) pp. 231-294. MR 0013131 (7:109d)
  • [4] Kurt Gödel, The consistency of the continuum hypothesis, Annals of Mathematics Studies, no. 3, 1940. MR 0002514 (2:66c)
  • [5] A. Grothendieck, Sur quelques points d'algèbre homologique, Tôhoku Math. J. vol. 9 nos. 2-3 (1957) pp. 119-221. MR 0102537 (21:1328)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18.15

Retrieve articles in all journals with MSC: 18.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0169890-3
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society